Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 182, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 11, 2016, 9:56 PM CDT for Dodge County, Saunders County, Washington County, Nebraska. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2016, 9:56 PM CDT (02:56 UTC)
- Expired
- Jul 11, 2016, 10:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 20 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 10:05 PM CDT | HAIL 1 | 8 Nw Fremont, NE | PEA TO ONE INCH SIZED HAIL AND 1.4 INCHES OF RAIN. HAS SEVEN RAIN GAUGES. DELAYED REPORT. |
| Jul 11, 10:30 PM CDT | HAIL 0.88 | Fremont, NE | DIME TO NICKEL SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 4:03 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3311 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 14.7
The text
As transmitted.
200
WUUS53 KOAX 120256
SVROAX
NEC053-155-177-120330-
/O.NEW.KOAX.SV.W.0182.160712T0256Z-160712T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
956 PM CDT MON JUL 11 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
WEST CENTRAL WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
NORTH CENTRAL SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 956 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NICKERSON TO 3 MILES NORTH OF CEDAR BLUFFS...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREMONT...HOOPER...CEDAR BLUFFS...NICKERSON...INGLEWOOD...
WINSLOW...FREMONT LAKES STATE RECREATION AREA...
CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 140 AND 156.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 429.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 112 AND 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4130 9657 4142 9675 4166 9650 4157 9625
TIME...MOT...LOC 0256Z 305DEG 22KT 4157 9648 4144 9662
HAIL...1.00IN
WIND...60MPH
$$
BOUSTEAD2 follow-up statements
604
WWUS53 KOAX 120313
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1013 PM CDT MON JUL 11 2016
NEC053-155-177-120330-
/O.CON.KOAX.SV.W.0182.000000T0000Z-160712T0330Z/
DODGE NE-WASHINGTON NE-SAUNDERS NE-
1013 PM CDT MON JUL 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN DODGE...WEST CENTRAL WASHINGTON AND NORTH CENTRAL
SAUNDERS COUNTIES...
AT 1013 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NICKERSON TO NEAR CEDAR BLUFFS...MOVING SOUTHEAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREMONT...CEDAR BLUFFS...NICKERSON...INGLEWOOD...FREMONT LAKES STATE
RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 156.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 417 AND 429.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 112 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4130 9657 4142 9675 4154 9662 4161 9647
4154 9629
TIME...MOT...LOC 0313Z 312DEG 15KT 4154 9645 4141 9659
HAIL...1.00IN
WIND...60MPH
$$
BOUSTEAD438
WWUS53 KOAX 120329
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1029 PM CDT MON JUL 11 2016
NEC053-155-177-120338-
/O.EXP.KOAX.SV.W.0182.000000T0000Z-160712T0330Z/
DODGE NE-WASHINGTON NE-SAUNDERS NE-
1029 PM CDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE...WEST
CENTRAL WASHINGTON AND NORTH CENTRAL SAUNDERS COUNTIES WILL EXPIRE AT
1030 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4130 9657 4142 9675 4154 9662 4161 9647
4154 9629
TIME...MOT...LOC 0326Z 305DEG 22KT 4154 9645 4141 9659
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:52 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 11, 6:52 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 652 PM CDT MON JUL 11 2016 .SHORT TERM...(tonight through Thursday) Issued at 316 PM CDT Mon Jul 11 2016 Forecast concerns will be the extent of severe storms and heavy rain through this evening...then lingering thunderstorm chances Tuesday. The latest SPC mesoscaled discussion (SWOMCD) reveals Severe weather watches will be coordinated later this afternoon. The short version for the severe weather potential and heavy rain discussion is that the greatest threat/areal coverage should be from MN into northwest Iowa toward Macy and parts of Pottawattamie Co. with severe weather possible across parts of the rest of the local area ahead of and along the front as temperatures warm into the 90s and instability and 0-6km shear increase to 4k J/KG 40 to 50kts. All modes of severe weather will be possible due to ample shear and instability. Two inches of PWAT is pooled ahead of and along the front. The storms will be moving...with mean winds over 30kts...so...although they are not slow moving...they will be capable of putting down heavy rain as they move and training of storms will also contribute to heavy rain. This morning's 12Z sounding had 1.49 inches of PWAT which is 133 percent of normal. The upper air charts had an h3 100kt jet over northern UT and WY with the closed h5 low over eastern MN. Warm h7 temperatures from 15-18 deg were noted throughout much of the western Plains and may have set a daily record at LBF and DDC. H85 moisture was around 15 to 16 deg C with a 45kt low level jet. Despite the warm mid level temperatures, we have had some elevated thunderstorms develop above the cap. Only a few showers at the present time with this first batch of mid level moisture. The latest WSR-88D shows a line of showers in western Iowa with this moisture and weak first wave. At 20Z...temperatures were already in the lower 90s with south winds 20 to 30 mph and gusty and dewpoints in the 70s. Heat index values were in the 90s to 105. Storms should be ongoing at the start of our forecast period at 00z. The latest SPC HRRR has storms increasing around Norfolk and Pierce around 21Z. This is similar to the RAP/HRRRX/HRRR with increasing coverage as the storms develop ahead of and along the front. Through tonight, the closed h5 low is progged by the short range models to be centered just north of the U.S. border in Saskatchewan...with lowering heights southward across the Plains. A 50kt h7 jet over Montana plunges southeastward into the Dakotas and continues pushing east into Minnesota. H7 moisture progs have moisture in a swath from Oklahoma into Iowa and the Northern Plains with a second more localized area pooling in parts of Nebraska and western Iowa in the area of the h7 trough. With time as the trough pushes south...the pooled moisture shifts into northern Kansas and northern Missouri by 09z. The 30 to 40kt h85 jet from the south will shift into Iowa and Minnesota by 00z...however 20 deg C dewpoints will cover a large part of the forecast area and the h85 front is still back around KOFK. Through 06z...the h85 front makes it to koma and klnk and near FNB and Clarinda by 12z. severe weather parameters show 4000j/kg ML CAPE and weakening inhibition. Downdraft CAPE exceeds 1500 j/kg and is favorable for damaging winds. Our freezing level on our 19Z sounding was quite high at 14.5k ft agl. Forecasts of the Exp HRRR MLCAPE are around 4000 j/kg 21z-00z. RAP STP progs are focused from northwest IA into MN. 1km EHI is highest in this same area at 00z around Macy to northwest IA and MN and continues highest in the evening along the MO River and northeast for parts of IA/MN. The various QPF amounts from the model forecasts are highly variable and the development and interactions with storms always makes it tough to pin down areas that see low amounts of rain and those that receive the locally heavy rain. PWAT values are around 2 inches ahead of the front and the thickness progs show diffluence for parts of western IA. The excessive rainfall forecasts highlight a large area ahead of the cold front from eastern Nebraska and the western 2/3rds of Iowa. This is a large area as these storms will be capable of putting down heavy rains. The current qpf blend has a half an inch to an inch or so south of I80...then broadens to include the counties in the Omaha/CBF metro areas into much of west central and southwest Iowa. We will have a general area of half and inch to an inch and a quarter of rain in the forecast...realizing some will receive less and some will receive more. The storms move through the northern parts of the forecast area...then linger across the southeast Nebraska and southwest Iowa after midnight. Retain pops south of I80 for thunderstorms re-developing Tuesday afternoon. Another shortwave will push through Wednesday and Wednesday night...thus have increased pops for these periods. .LONG TERM...(Thursday night through Monday) Issued at 310 PM CDT Mon Jul 11 2016 Thunderstorm chances return to the forecast area Thursday night and Friday ahead of and with a shortwave embedded in the flow.sporatic thunderstorm chances continues into the weekend as the ridge amplifies and we can see weak shortwaves move through the flow. Temperatures should be seasonal...in the 80s to lower 90s. && .AVIATION...(00Z TAFS for KOMA...KLNK...KOFK through 00Z Wednesday) Issued at 644 PM CDT Mon Jul 11 2016 The thunderstorms are generally east of Norfolk and will include vcts/vcsh at koma and klnk for a couple of hours and a tempo group for a couple of hours before 06z along with some variable/gusty winds with the storms. Some outflow from the storms have been nearly 50kts. Have winds to 40kts mentioned in the TAFS with the storms. Will need to see how the coverage is going before adding in any mention later tonight if needed. && .OAX Watches/Warnings/Advisories... NE...None. IA...None. && SHORT TERM...Zapotocny LONG TERM...Zapotocny AVIATION...Zapotocny
Hazardous weather outlook, Jul 11, 5:37 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 537 PM CDT MON JUL 11 2016 IAZ043-055-056-069-079-080-090-091-NEZ012-015-017-018-030>034- 042>045-050>053-065>068-078-088>093-121245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-CEDAR-THURSTON-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING- BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 537 PM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A LARGE PART OF THE AREA UNTIL 10PM. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE. THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE FRONT AND THEN SWEEP EASTWARD DURING THE EVENING. VERY WARM TEMPERATURES ALOFT WILL HINDER COVERAGE INITIALLY, HOWEVER COVERAGE SHOULD INCREASE THROUGHOUT THE EVENING AS WELL. FAVORABLE INSTABILITY AND SHEAR PARAMETERS WILL BE IN PLACE ALLOWING FOR SUPERCELL DEVELOPMENT BEFORE MERGING INTO A LINE OF STORMS WITH DAMAGING WINDS BECOMING THE PRIMARY HAZARD. IN ADDITION LOCALLY HEAVY RAINFALL OF 2 INCHES OR MORE LIKELY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THE THREAT OF SEVERE WEATHER SHOULD BE ENDING BY MID EVENING IN NORTHEAST NEBRASKA...BUT COULD PERSIST PAST MIDNIGHT IN EAST CENTRAL AND SOUTHEAST NEBRASKA...AS WELL AS ALL OF SOUTHWEST IOWA. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON TUESDAY AND WEDNESDAY...MAINLY SOUTH OF INTERSTATE 80. THE COLD FRONT MOVING THROUGH MONDAY NIGHT IS FORECAST TO STALL JUST SOUTH OF THE AREA EARLY TUESDAY...THEN SURGE BACK NORTH INTO OUR AREA TUESDAY AFTERNOON AND WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE EACH DAY FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS HAVE BEEN ACTIVATED FOR THIS EVENING. NEZ011-016-121245- KNOX-ANTELOPE- 537 PM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE EACH DAY FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT OR TUESDAY. ZAPOTOCNY
In the hours before
Local storm report, Jul 11, 8:22 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
822 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG WEST POINT 41.84N 96.71W
07/11/2016 CUMING NE LAW ENFORCEMENT
POWER LINES BLOWN DOWN.
0730 PM TSTM WND DMG BANCROFT 42.01N 96.57W
07/11/2016 CUMING NE LAW ENFORCEMENT
TREES AND POWER LINES BLOWN DOWN.
&&
VDEWALDLocal storm report, Jul 11, 8:34 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
834 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 2 NW LITTLE SIOUX 41.83N 96.05W
07/11/2016 E60.00 MPH HARRISON IA CO-OP OBSERVER
0832 PM TSTM WND GST MAPLETON 42.17N 95.79W
07/11/2016 E60.00 MPH MONONA IA TRAINED SPOTTER
&&
VDEWALDSpecial weather statement, Jul 11, 8:58 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
858 PM CDT MON JUL 11 2016
NEZ043-044-050-051-120230-
DODGE NE-COLFAX NE-BUTLER NE-SAUNDERS NE-
858 PM CDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTLER...WESTERN
DODGE...SOUTHEASTERN COLFAX AND NORTHWESTERN SAUNDERS COUNTIES UNTIL
930 PM CDT...
AT 858 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES NORTHEAST OF SNYDER TO 5 MILES
SOUTHWEST OF SCHUYLER. MOVEMENT WAS EAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SCHUYLER...NORTH BEND...SCRIBNER...SNYDER...UEHLING...ROGERS...
7 MILES NORTH OF NORTH BEND AND DEAD TIMBER STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 127 AND 135.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 396 AND 411.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 135.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL NEBRASKA.
LAT...LON 4138 9717 4174 9683 4174 9650 4166 9654
4151 9669 4144 9681 4146 9692 4141 9700
4141 9706 4139 9710
TIME...MOT...LOC 0158Z 262DEG 18KT 4173 9673 4140 9714
BOUSTEADLocal storm report, Jul 11, 9:00 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
900 PM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND GST 3 ESE TEKAMAH 41.76N 96.18W
07/11/2016 M58 MPH BURT NE ASOS
&&
VDEWALDSpecial weather statement, Jul 11, 9:00 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
900 PM CDT MON JUL 11 2016
IAZ043-055-056-NEZ034-045-120230-
SHELBY IA-HARRISON IA-MONONA IA-WASHINGTON NE-BURT NE-
900 PM CDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY...HARRISON...
SOUTHEASTERN MONONA...NORTHWESTERN POTTAWATTAMIE...SOUTHEASTERN BURT
AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 930 PM CDT...
AT 900 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES SOUTH OF UTE TO 6 MILES SOUTH OF
TEKAMAH. MOVEMENT WAS SOUTHEAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLAIR...MISSOURI VALLEY...TEKAMAH...LOGAN...EARLING...MONDAMIN...
DEFIANCE...MODALE...PISGAH...MOORHEAD...WOODBINE...DUNLAP...HERMAN...
PANAMA...MAGNOLIA...LITTLE SIOUX...LITTLE SIOUX SCOUT RANCH...
SCHABEN PARK...
WILLOW LAKE RECREATION AREA AND DESOTO BEND NATIONAL WILDLIFE REFUGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 30 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 447 AND 450.
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 83 AND 89.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 111 AND 132.
INTERSTATE 29 BETWEEN MILE MARKERS 75 AND 97.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL AND SOUTHWESTERN IOWA...AND EAST CENTRAL NEBRASKA.
LAT...LON 4146 9612 4170 9642 4202 9567 4186 9566
4186 9510 4184 9510
TIME...MOT...LOC 0200Z 280DEG 25KT 4197 9568 4169 9626
BOUSTEADSpecial weather statement, Jul 11, 9:36 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
936 PM CDT MON JUL 11 2016
NEZ034-044-045-051-120300-
DODGE NE-WASHINGTON NE-BURT NE-SAUNDERS NE-
936 PM CDT MON JUL 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTLER...CENTRAL
DODGE...SOUTHWESTERN BURT...NORTHWESTERN WASHINGTON AND NORTHWESTERN
SAUNDERS COUNTIES UNTIL 1000 PM CDT...
AT 936 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES SOUTHWEST OF UEHLING TO 6 MILES
SOUTHWEST OF NORTH BEND. MOVEMENT WAS EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FREMONT...NORTH BEND...HOOPER...CEDAR BLUFFS...NICKERSON...PRAGUE...
MORSE BLUFF...MALMO...WINSLOW...
FREMONT LAKES STATE RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 132 AND 140.
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 411 AND 423.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 117 AND 132.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL NEBRASKA.
LAT...LON 4173 9658 4171 9644 4168 9644 4168 9628
4126 9673 4137 9691 4139 9691
TIME...MOT...LOC 0236Z 287DEG 15KT 4169 9655 4140 9686
BOUSTEADThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Thurston | 30 min |
| Jul 11, 7:41 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 34 min |
| Jul 11, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 35 min |
| Jul 11, 8:45 PM CDT | Areal Flood Advisory | OAX | Burt, Cuming | 3 hr |
| Jul 11, 8:58 PM CDT | Special Weather Statement | OAX | Dodge | 32 min |
| Jul 11, 9:36 PM CDT | Special Weather Statement | OAX | Dodge | 24 min |
| Jul 11, 10:28 PM CDT | Special Weather Statement | OAX | Saunders | 32 min |
| Jul 11, 11:16 PM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 119 min |
| Jul 12, 12:56 AM CDT | Special Weather Statement | OAX | Gage, Jefferson, Johnson, Nemaha | 34 min |
| Jul 12, 1:38 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Richardson | 37 min |
| Jul 12, 1:55 AM CDT | Severe Thunderstorm Warning | OAX | Richardson | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.